000091308 001 __ 91308
000091308 005 __20141007154704.0
000091308 024 8_ $9 artpubuab $9 driver $a oai:ddd.uab.cat:91308
000091308 024 7_ $2 doi $a 10.5565/PUBLMAT_56212_04
000091308 035 __ $9 articleid $a 02141493v56n2p327
000091308 041 __ $a eng
000091308 100 __ $a Scheven, C.
000091308 245 1_ $a Elliptic obstacle problems with measure data : potentials and low order regularity
000091308 520 3_ $a We consider obstacle problems with measure data related to elliptic equations of p-Laplace type, and investigate the connections between low order regularity properties of the solutions and non-linear potentials of the data. In particular, we give pointwise estimates for the solutions in terms of Wol  potentials and address the questions of boundedness and continuity of the solution.
000091308 540 __ $9 info:eu-repo/semantics/restrictedAccess $a Tots els drets reservats $u http://www.europeana.eu/rights/rr-f/
000091308 546 __ $a Anglès
000091308 599 __ $a recerca
000091308 653 1_ $a Elliptic obstacle problems
000091308 653 1_ $a p-Laplacean
000091308 653 1_ $a Measure data problems
000091308 653 1_ $a Regularity of solutions
000091308 653 1_ $a Non-linear potential theory
000091308 655 _4 $a info:eu-repo/semantics/article
000091308 655 _4 $a info:eu-repo/semantics/publishedVersion
000091308 773 __ $g Vol. 56, Núm. 2 (2012), p. 327-374 $t Publicacions matemàtiques $x 0214-1493
000091308 856 40 $p 48 $s 503892 $u http://ddd.uab.cat/pub/pubmat/pubmat_a2012v56n2/pubmat_a2012v56n2p327.pdf
000091308 973 __ $f 0327 $l 374 $m  $n 2 $v 56 $x pubmat_a2012v56n2 $y 2012
000091308 980 __ $a ARTPUB $b PUBMAT $b UAB